# SDR USAA2012061800016

- Difficulty date: May 31, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING NR 4 SPOILER CENTER HINGE PIN BETWEEN WS 8744 TO WS 20204 & BETWEEN RIB 16 & RIB 19.  REPLACED RIGHT WING 4 SPOILER CENTER HINGE PIN IAW A319 SRM 51-42-11.
